Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 41, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Sep 30, 2024, 10:13 PM EDT for Beaufort County, Hyde County, North Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2024, 10:13 PM EDT (02:13 UTC)
- Expired
- Sep 30, 2024, 10:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Beaufort County, NC, Hyde County, NC
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 2.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.6
The text
As transmitted.
323
WFUS52 KMHX 010213
TORMHX
NCC013-095-010245-
/O.NEW.KMHX.TO.W.0041.241001T0213Z-241001T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
1013 PM EDT Mon Sep 30 2024
The National Weather Service in Newport has issued a
* Tornado Warning for...
Southwestern Hyde County in eastern North Carolina...
Southeastern Beaufort County in eastern North Carolina...
* Until 1045 PM EDT.
* At 1013 PM EDT, a severe thunderstorm capable of producing a
tornado was located over Pamlico Beach, or 23 miles east of River
Road, moving northeast at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pamlico Beach around 1020 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3536 7659 3538 7664 3549 7660 3545 7647
TIME...MOT...LOC 0213Z 215DEG 8KT 3539 7661
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
RJ2 follow-up statements
616
WWUS52 KMHX 010225
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
1025 PM EDT Mon Sep 30 2024
NCC013-095-010245-
/O.CON.KMHX.TO.W.0041.000000T0000Z-241001T0245Z/
Hyde NC-Beaufort NC-
1025 PM EDT Mon Sep 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
SOUTHWESTERN HYDE AND SOUTHEASTERN BEAUFORT COUNTIES...
At 1025 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Pamlico Beach, or 24 miles east of River Road,
moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Hyde and southeastern Beaufort Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3545 7648 3539 7656 3541 7661 3549 7659
TIME...MOT...LOC 0225Z 210DEG 12KT 3542 7657
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
RJ994 WWUS52 KMHX 010237 SVSMHX Severe Weather Statement National Weather Service Newport/Morehead City NC 1037 PM EDT Mon Sep 30 2024 NCC013-095-010247- /O.EXP.KMHX.TO.W.0041.000000T0000Z-241001T0245Z/ Hyde NC-Beaufort NC- 1037 PM EDT Mon Sep 30 2024 ...THE TORNADO WARNING FOR SOUTHWESTERN HYDE AND SOUTHEASTERN BEAUFORT COUNTIES WILL EXPIRE AT 1045 PM EDT... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning will be allowed to expire. However, gusty winds are still possible with this thunderstorm. && LAT...LON 3545 7648 3539 7656 3541 7661 3549 7659 TIME...MOT...LOC 0237Z 215DEG 8KT 3544 7655 $$ RJ
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Sep 30, 9:59 PM EDT, 14 minutes earlier.
Area forecast discussion, Sep 30, 9:59 PM EDT, 14 minutes before
Area Forecast Discussion National Weather Service Newport/Morehead City NC 959 PM EDT Mon Sep 30 2024 .SYNOPSIS... A weak boundary will stall over the area through tonight, moving back south as a cold front late Tuesday. High pressure builds in to close out the rest of the week. Another front will move through the area this weekend. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... As of 930 PM Monday... - Heavy rain, flooding, and a few strong to severe thunderstorms possible through this evening An E-W frontal boundary continues to bisect the area with numerous showers and thunderstorms continuing to impact portion of the FA, most concentrated across NW sections. Storms this afternoon and evening have been very slow moving leading to locally heavy rainfall across portions of the area with MRMS estimating some areas receving up to 2-4 inches, and even up to 5 inches in the Oak City area before the heavier precip lifted to the north. In addition, the region is in a high shear low CAPE and while instability has been limited due to weak mid level lapse rates some storms have shown rotation, but mostly in the vicinity of the stalled frontal boundary or intersecting outflow boundaries. The precip has begun to show more progressive movement over the past hour or so as a mid-level shortwave rotates through an upper level low centered over the Mid-Atlantic states and a weak sfc low moves into the area. Showers and a few thunderstorm are expected to push across eastern sections of the forecast area through the overnight with coverage decreasing across western sections, though cannot rule out isolated showers here overnight as well. The threat for severe storms is diminishing late this evening as we loss of instability but cannot rule out an isolated weak tornado with the boundary continuing to bisect the area. The flash flooding threat is also diminishing as storm movement is becoming more progressive. Previous discussion... An area of low pressure over south-central NC will progress ENE across the northern counties of ENC through this afternoon, then shift offshore by this evening. This low will travel along a stationary front that is draped west to east across ENC. Modest low- mid level WAA and increased low-level convergence continue to support scattered convection along the stalled front at this time. Mid-level lapse rates remain poor, but continued heating of a moist boundary layer should support MLCAPE of 500-1000j/kg through early this evening. Meanwhile, east of an upper low over the TN Vally, there is an area of enhanced low- mid level flow over the Carolinas. This is supporting deep layer shear of 45-55kt. Of note, the 12z MHX sounding shows effective shear over 50kt. At face value, the shear/instability combo is supportive of a risk of severe thunderstorms. One of the limiting factors today, however, is a notable warm layer just below 500mb, as evidenced on recent ACARS soundings from RAH. This appears to be preventing deeper convection from materializing at the moment, and is likely why there has been very little lightning thus far, despite some decent mid-level rotation noted at times. South of the stationary boundary, forecast soundings suggest the warm layer aloft could be overcome where sufficient heating/moistening occurs. Low-level helicity in the 0-2km layer is forecast to hover around 100 m2/s2, which is on the margins for tornado potential. However, an area of high 3CAPE (150-200j/kg) overlapped with the surface boundary may provide just enough low- level stretching for a conditional tornado risk. SPC's recent DY1 upgrade nicely highlights the risk area. There will also continue to be a risk of gusty winds with the strongest cores, as well as a heavy rain/flood risk (thanks to high PWATs for this time of year). Later this evening and into tonight, convection should begin to wane with the loss of daytime heating. However, with the boundary in the area, some shower activity may linger. Through the night, low level clouds will tend to linger, and may lower on the north side of the front, with some potential for fog. && .SHORT TERM /TUESDAY/... As of 1245 PM Monday... - Shower risk continues Low pressure will continue to pull away from the OBX on Tuesday, allowing a cold front to get dragged south through all of ENC by Tuesday night. Along the front, there will continue to be risk of scattered showers and isolated thunderstorms. The risk will decrease from north to south in the wake of the front. Despite decent shear, instability is forecast to be lower tomorrow, and this should keep the risk of strong thunderstorms on the low side. Temperatures will trend cooler tomorrow compared to today, thanks to the front moving through and the potential for widespread clouds and scattered showers. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... As of 0400 Monday...Unsettled pattern to start the longterm with a dry midweek front leading to slightly cooler temps and drier pattern ahead of the next front which will impact the area this weekend. Keeping close eyes on the potential for another tropical system to develop in the Gulf of Mexico the latter half of this week. Mid to late-week...A northern stream wave will push a dry cold front across the area on Wednesday as upper ridging builds overhead from the S and SFC high pressure spills over the FA from the N behind the departing cold front, supporting a dry forecast with seasonal temps through Friday. Weekend...The weekend will start with an upper trough digging across the northeastern US and a cold front sliding across ENC sometime on Saturday. This will be our next chance of shower activity with chances greatest along the coast. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... SHORT TERM /through Tuesday/... As of 930 PM Monday... A weak area of low pressure will move through ENC overnight and move offshore Tuesday. Showers and thunderstorms will continue to impact many of the terminals overnight, mainly western rtes this evening, then pushing across eastern rtes after midnight. Periods of sub VFR will continue in showers and storms overnight but also expect to see IFR/LIFR stratus and fog to develop overnight behind a stalled frontal boundary draped west to east across the area. CIGs will likely be slow to rise on Tuesday with the front lingering in the area and slowed heating/mixing and NW section may not get above MVFR Tuesday afternoon. LONG TERM /Tuesday night through Saturday/... As of 0400 Monday...Convection on a slowly Sward sinking boundary Tuesday will present multiple opportunities for sub- VFR conditions. VFR flight cats expected to prevail from midweek on in drier air behind Wed's dry FROPA. Rain chances not returning to the forecast until the weekend. && .MARINE... SHORT TERM /through tonight/... As of 215 PM Mon...Latest obs show variable winds 5-15 kt ranging from NE across the northern waters to WSW across the southern waters. A weak stationary front will linger across the waters today, keeping winds 5-15 kt and directions variable. Seas 2-3 ft today, building to 2-4 ft, possibly up to 5 ft across the outer northern waters early Tue morning with persistent NE-E flow. LONG TERM /Tuesday through Friday/... As of 0400 Monday...A stalled boundary slowly sinks Sward through the day Tuesday with a wave of low pressure developing along the boundary late, leading to increased N-Nerly swell which is expected to generate SCA criteria seas. Winds generally 10-15kt, NEerly N of the boundary, SWerly to the S seas 2-4ft early building to 2-5 through the day Tuesday. Showers and tstorms possible along this boundary. Winds become more NEerly 10-20kt Wed persisting through Thursday. Seas will respond by building to 6 ft across the northern and central waters by early Wednesday and peaking around 7 ft by Wednesday afternoon. SCA seas will likely continue through at least Thursday evening. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...None. MARINE...None. && SYNOPSIS...MHX NEAR TERM...RM/SK SHORT TERM...RM LONG TERM...CEB AVIATION...RM/SK/CEB MARINE...CQD/CEB
Hazardous weather outlook, Sep 30, 12:43 PM EDT, 9 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 1243 PM EDT Mon Sep 30 2024 NCZ029-044>047-079>081-090>092-094-193-194-198-011645- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 1243 PM EDT Mon Sep 30 2024 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Scattered to numerous showers and thunderstorms today will be capable of very heavy rainfall and possible flooding. In addition, there will be a risk of a few strong to severe thunderstorms capable of 40 to 60 mph wind gusts and a few tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-196-199-203>205-011645- West Carteret-East Carteret-Coastal Onslow-Northern Outer Banks- Ocracoke Island-Hatteras Island- 1243 PM EDT Mon Sep 30 2024 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. Scattered to numerous showers and thunderstorms today will be capable of very heavy rainfall and possible flooding. In addition, there will be a risk of a few strong to severe thunderstorms capable of 40 to 60 mph wind gusts and a few tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Martin
In the hours before
Special weather statement, Sep 30, 5:26 PM EDT, 4 hours 47 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
526 PM EDT Mon Sep 30 2024
NCZ044-091-193-302200-
Lenoir NC-Northern Craven NC-Pitt NC-
526 PM EDT Mon Sep 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LENOIR...NORTHERN
CRAVEN AND SOUTHEASTERN PITT COUNTIES THROUGH 600 PM EDT...
At 526 PM EDT, Doppler radar was tracking a strong thunderstorm over
Grifton, or near Ayden, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greenville, Ayden, Grifton, Calico, Shelmerdine, and Gardnerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3540 7748 3549 7745 3550 7722 3531 7729
TIME...MOT...LOC 2126Z 285DEG 10KT 3541 7742
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RJSpecial weather statement, Sep 30, 5:40 PM EDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
540 PM EDT Mon Sep 30 2024
NCZ029-302215-
Martin NC-
540 PM EDT Mon Sep 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MARTIN COUNTY
THROUGH 615 PM EDT...
At 540 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Tarboro, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oak City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3606 7732 3602 7723 3602 7722 3601 7721
3599 7721 3599 7720 3597 7719 3596 7720
3596 7719 3595 7720 3595 7738 3600 7741
3607 7733
TIME...MOT...LOC 2140Z 263DEG 16KT 3601 7747
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SGKSpecial weather statement, Sep 30, 6:52 PM EDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
652 PM EDT Mon Sep 30 2024
NCZ079-091-302315-
Greene NC-Lenoir NC-
652 PM EDT Mon Sep 30 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN GREENE AND
NORTHWESTERN LENOIR COUNTIES THROUGH 715 PM EDT...
At 651 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fremont to near Goldsboro to 6 miles
northeast of Mount Olive. Movement was east at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kinston, La Grange, Snow Hill, Dawson, Institute, Jason, Fort Run
VFD, Shine, and Bull Head VFD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3534 7782 3538 7780 3540 7780 3543 7783
3555 7782 3557 7769 3535 7763 3515 7777
3518 7783
TIME...MOT...LOC 2251Z 272DEG 14KT 3550 7792 3536 7790 3525 7798
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RJSpecial weather statement, Sep 30, 7:20 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
720 PM EDT Mon Sep 30 2024
NCZ090>092-302345-
Jones NC-Lenoir NC-Duplin NC-
720 PM EDT Mon Sep 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN JONES...CENTRAL
LENOIR AND NORTHEASTERN DUPLIN COUNTIES THROUGH 745 PM EDT...
At 720 PM EDT, Doppler radar was tracking a strong thunderstorm near
La Grange, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kinston, La Grange, Kinston Regional Jetport, and Sandy Bottom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3518 7783 3532 7783 3534 7751 3510 7754
3517 7783 3517 7785
TIME...MOT...LOC 2320Z 272DEG 17KT 3522 7777
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RJSpecial weather statement, Sep 30, 8:10 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
810 PM EDT Mon Sep 30 2024
NCZ029-044-080-010045-
Beaufort NC-Martin NC-Pitt NC-
810 PM EDT Mon Sep 30 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PITT...SOUTH
CENTRAL MARTIN AND NORTHWESTERN BEAUFORT COUNTIES THROUGH 845 PM
EDT...
At 810 PM EDT, Doppler radar was tracking a strong thunderstorm over
Old Ford, or near Washington. This thunderstorm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Washington, Old Ford, Washington Park, Grimesland, and Smithwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3550 7701 3557 7723 3574 7715 3574 7690
TIME...MOT...LOC 0010Z 187DEG 4KT 3562 7708
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RJSpecial weather statement, Sep 30, 10:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1013 PM EDT Mon Sep 30 2024
NCZ080-094-193-194-010300-
Beaufort NC-Northern Craven NC-Pamlico NC-Southern Craven NC-
1013 PM EDT Mon Sep 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CRAVEN...
SOUTHEASTERN BEAUFORT AND CENTRAL PAMLICO COUNTIES THROUGH 1100 PM
EDT...
At 1011 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cayton, or 10 miles north of New Bern, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Bern, Askins, Cayton, Florence, Olympia, Edward, Grantsboro,
Royal, Bonnerton, South Creek, Maribel, Ernul, Aurora Ferry Terminal,
Bayboro, Alliance, Aurora, Bridgeton, Stonewall, Vandemere, and
Mesic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3511 7706 3529 7710 3543 7663 3512 7655
TIME...MOT...LOC 0211Z 259DEG 19KT 3522 7700
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
26The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:10 PM EDT | Special Weather Statement | MHX | Beaufort | 35 min |
| Sep 30, 8:25 PM EDT | Areal Flood Advisory | MHX | Beaufort, Craven, Lenoir, Pitt | 3 hr |
| Sep 30, 8:26 PM EDT | Special Marine Warning | MHX | 64 min | |
| Sep 30, 10:12 PM EDT | Special Marine Warning | MHX | 63 min | |
| Sep 30, 10:13 PM EDT | Special Weather Statement | MHX | Pamlico | 47 min |
| Sep 30, 11:35 PM EDT | Special Marine Warning | MHX | 25 min | |
| Sep 30, 11:57 PM EDT | Special Marine Warning | MHX | 33 min | |
| Oct 1, 1:53 AM EDT | Special Marine Warning | MHX | 52 min | |
| Oct 1, 3:24 AM EDT | Beach Hazards Statement | MHX | Dare | 17 hr |
| Oct 1, 3:40 AM EDT | Small Craft Advisory | MHX | 11 days | |
| Oct 1, 4:27 PM EDT | Coastal Flood Advisory | MHX | Dare | 18 hr |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.